Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Three-dimensional Nucleonic Cascade Induced By One Single Nucleon In The Atmosphere
Author: Bellandi J.
Covolan R.J.M.
Dobrigkeit C.
Costa C.G.S.
Mundim L.M.
Abstract: Using a Feynman-like procedure of ordered exponential operators the authors solve the three-dimensional diffusion equation for the nucleonic cascade induced by one single nucleon in the atmosphere.
Citation: Journal Of Physics G: Nuclear And Particle Physics. , v. 18, n. 9, p. 1559 - 1570, 1992.
Rights: fechado
Identifier DOI: 10.1088/0954-3899/18/9/017
Date Issue: 1992
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-0041028847.pdf425.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.